JournalspmVol. 70, No. 3pp. 225–242

Variational analysis for Dirichlet impulsive differential equations with oscillatory nonlinearity

  • Ghasem A. Afrouzi

    University of Mazandaran, Babolsar, Iran
  • Armin Hadjian

    University of Mazandaran, Babolsar, Iran
  • Vicenţiu D. Rădulescu

    University of Craiova, Romania
Variational analysis for Dirichlet impulsive differential equations with oscillatory nonlinearity cover
Download PDF

Abstract

By using variational methods and critical point theory, we establish the existence of infinitely many solutions for second-order impulsive differential equations with Dirichlet boundary conditions, depending on two real parameters.

Cite this article

Ghasem A. Afrouzi, Armin Hadjian, Vicenţiu D. Rădulescu, Variational analysis for Dirichlet impulsive differential equations with oscillatory nonlinearity. Port. Math. 70 (2013), no. 3, pp. 225–242

DOI 10.4171/PM/1932